# SDR 2008UALA01904

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 62,346 hours, 21,076 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DOOR 2L AND 2R LOWER EMERGENCY LIGHTS INOP.  FOUND SMALL OVERHEAD EMERGENCY LIGHT IN MID GALLEY ON VERY DIMLY. IT HAD A 1308 BULB IN IT. SHOULD BE A 1317 BULB. RELAMPED WITH CORRECT BULB. ALL EMERGENCY LIGHTS AT DOOR 2L & 2R CHECKED OKAY.
